# SDR AALA201602029010

- Difficulty date: December 10, 2015
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53370569206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT SIDE PRESS PLATE HAS CRACK INDICATION AT FRAME 43 & Y1292.  REPLACED PRESS PLATE IAW SRM 51-42-11.
